The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1012 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 629–644
DOI: 10.4171/ZAA/487

Published online: 1994-12-31

On the Uniqueness and Asymptotic Behaviour of Plasma Corners

M. Kunze[1]

(1) Universität München, Germany

In [2] the existence of solutions to a certain free boundary problem describing a plasma-vacuum interface in plane geometry was shown. This paper is a supplement to the investigation of R. Kaiser and D. Lortz in [2]: We shall first remark that the existence of such solutions (so-called plasma corners) can be proved by using a more general approach. Then we shall show uniqueness for small parameters, and finally we shall derive exact formulas describing the asymptotic behaviour of solutions at the corner.

Keywords: Free boundary problevn.s, nonlinear integral equations

Kunze M.: On the Uniqueness and Asymptotic Behaviour of Plasma Corners. Z. Anal. Anwend. 13 (1994), 629-644. doi: 10.4171/ZAA/487